Night Nurse Caps

€7.00

Code 7096

Night Nurse is formulated to be taken only at night-time.

Add to Basket
Product Information

Night Nurse Capsules have been specially formulated to provide a complete night-time cold and flu treatment by providing relief from major cold and flu symptoms. Specially concentrated, just one dose at bedtime relieves major cold and flu symptoms quickly, helping you to get a good night's sleep and to wake feeling better. Taken before bedtime Night Nurse helps relieve: headache, aches and pains, sore throat, fever, runny nose, shivers, tickly cough.

  • Formulated to be take at night-time
  • Treats cold and flu symptoms
  • Offers quick relief

How To Use this Product

For oral use only. Swallow 2 capsules at bedtime.
One take one dose of Night Nurse per night. Do not take if you have already taken 4 doses (4000mg) of a paracetamol-containing product in any 24 hour period. If in doubt, consult your pharmacist.
Do not use for longer than 3 days without medical advice. If symptoms persist consult your doctor.
Do not take if you are under 16 years.
Do not exceed the recommended dose.
Elderly: Same as adult dosing. However, the product should not be taken by elderly patients with confusion. The elderly may be more susceptible to adverse effects including confusion, with this medicine.

Active Ingredients

Ingredients: Paracetamol 500 mg, Promethazine Hydrochloride 10 mg, Dextromethorphan Hydrobromide 7.5 mg

Delivery Info

You Pharmacy aims to deliver your purchases within 48 hours. All deliveries are charged at standard rate of €6 nationwide with FREE DELIVERY on orders over €40.

Returns Policy

We aim to deliver an excellent standard in all our products, however if for some reason you are unhappy with this product you can check our refund policy by clicking here.

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty